標題: Pilot-assisted maximum-likelihood frequency-offset estimation for OFDM systems
作者: Yu, JH
Su, YT
電信工程研究所
Institute of Communications Engineering
關鍵字: frequency estimation;orthogonal frequency-division multiplexing (OFDM)
公開日期: 1-十一月-2004
摘要: For orthogonal frequency-division multiplexing (OFDM) signals that suffer from frequency-selective fading, we derive the maximum-likelihood (ML) pilot-assisted carrier frequency offset (CFO) estimate and show that most proposals based on repetitive pilot symbols did not use the complete set of sufficient statistics. We convert the problem of obtaining the ML solution from searching exhaustively over the entire uncertainty range to that of solving a spectrum polynomial, thereby greatly reducing the computational load. By properly, truncating the polynomial, we obtain a closed-form expression for the corresponding zeros so that the root-searching procedure is greatly simplified. The complexity of locating the desired root is further reduced at almost no expense of performance degradation by an alternate algorithm that uses the fact that the solution is related to the root of a special factor of the polynomial. This alternate method is very attractive for its simplicity and excellent performance that, even at low signal-to-noise ratios (SNRs), is very close to the, corresponding Cramer-Rao lower bound. A detailed analysis of the mean-squared error performance is presented and the analysis is validated by simulations.
URI: http://dx.doi.org/10.1109/TCOMM.2004.836555
http://hdl.handle.net/11536/25672
ISSN: 0090-6778
DOI: 10.1109/TCOMM.2004.836555
期刊: IEEE TRANSACTIONS ON COMMUNICATIONS
Volume: 52
Issue: 11
起始頁: 1997
結束頁: 2008
顯示於類別:期刊論文


文件中的檔案:

  1. 000225085700022.pdf